Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Reddish nasal mucus after the use of cocaine and crystal meth. Have deviated septum. Will it go of its own?

I used cocaine very heavy for 6months. about 3 grams a day. i got clean for a couple years and then snorted crystal meth for about 2 months. I ve been clean for 2 months now. i STILL have nasal issues...i have to blow my nose probably 4-8 times a day. I get boogers, hard ones mixed with blood. a scab almost. the other mucus is a yellow color. what can i do to improve my nose? I ve flushed it several times with a nasal rinse and also use a saline spray once a day. and i have a deviated septum from 10 years ago, so all the drugs were done through one nostril . will this ever go away?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

You used cocaine in heavy doses for 6 moths and then after quitting it you started on methadone. Now you have problem of nose. See some symptoms of drug withdrawal remain for long time even years after quitting. The problem of nasal stuffiness, scabbing you are having are due to withdrawal features. These are also labelled as Protracted Withdrawal. I would advise you to keep nasal mucosa moist by sprays. Also for rhinitis and congestion you can use some non sedating antihistaminic drug like levocetrizine or fexofenadine etc. These will help to remove congestion and will give you symptomatic relief.

Dr. Seikhoo Bishnoi
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor